# SDR DATA2014121801

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N601CA
- Make and model: Stbros SD360
- Aircraft serial: SH3623
- Aircraft time: 36,441 hours, 41,789 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 104343001
- Part serial: DRG861783
- Condition: Leaking
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, HYD LT CWP LIGHT ILLUMINATED.  CREW DISCUSSED THE ISSUE & RETURNED TO BASE & SWAPPED PLANES.  UPON TROUBLESHOOTING, MAINTENANCE DISCOVERED THE FLAP ACCUMULATOR TO HAVE AN INTERNAL LEAK. ACCUMULATOR WAS REPLACED.  OPERATIONS CHECKED SATISFACTORILY PERFORMED.
